# SDR IPXA10559286

- Difficulty date: April 12, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MECHANICAL DAMAGE ON ACCESS PANEL, BS 508, 8" ABOVE FLOOR LEVEL INSIDE MAIN CARGO DOOR.  REMOVED DAMAGED AREA, FOUND TO BE OUT OF LIMITS, FABRICATED REPLACEMENT PANEL IAW SRM 52-30-02-1A1 FIGURE 101, SRM 52-30-02 DETAIL IV, SRM 51-40-05-0G, SRM 51-40-02-0G
